MathSciNet Relay Station
MathSciNet bibliographic data
MR656485 55U35 (18A25 18G55)
Heller, Alex Homotopy in functor categories. Trans. Amer. Math. Soc. 272 (1982), no. 1, 185–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement